Alert archive / New Jersey / Marine Weather Statements in 2007
Marine Weather Statement 24, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this marine weather statement at Jul 10, 2007, 9:50 PM EDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2007, 9:50 PM EDT (01:50 UTC)
- Expired
- Jul 11, 2007, 12:00 PM EDT
- In force
- 14 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 110150 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 950 PM EDT TUE JUL 10 2007 ANZ430-431-450>455-470-111000- /X.NEW.KPHI.MA.S.0024.070711T0150Z-070711T1400Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 950 PM EDT TUE JUL 10 2007 ..AREAS OF DENSE FOG WILL CONTINUE TONIGHT OVER THE COASTAL WATERS OF NEW JERSEY AND DELAWARE... FOG WAS OCCURRING OVER THE NEW JERSEY AND DELAWARE COASTAL WATERS AND EVEN OVER THE MOUTH OF DELAWARE BAY. THE FOG IS EXPECTED TO ALSO BE OVER UPPER DELAWARE BAY. THE DENSE FOG WILL REDUCE VISIBILITIES BELOW 1/4 MILE, AND EVEN LOCALLY NEAR ZERO. THIS FOG IS LIKELY TO PERSIST INTO WEDNESDAY MORNING. MARINERS ARE URGED TO USE ALL DUE CAUTION WHILE NAVIGATING IN DENSE FOG. REDUCE YOUR SPEED...AND KEEP A LOOKOUT FOR OTHER VESSELS... BUOYS...AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON. IF NOT EQUIPPED WITH RADAR...YOU SHOULD CONSIDER SEEKING SAFE HARBOR. $$ RNS
1 follow-up statement
000 FZUS71 KPHI 110808 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 408 AM EDT WED JUL 11 2007 ANZ430-431-450>455-470-111600- /X.EXT.KPHI.MA.S.0024.000000T0000Z-070711T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 408 AM EDT WED JUL 11 2007 ..AREAS OF DENSE FOG WILL CONTINUE THIS MORNING OVER THE COASTAL WATERS OF NEW JERSEY AND DELAWARE... FOG WAS OCCURRING OVER THE NEW JERSEY AND DELAWARE ATLANTIC COASTAL WATERS AND OVER DELAWARE BAY EARLY THIS MORNING. THE FOG WAS DENSE IN SPOTS...REDUCING VISIBILITIES BELOW 1/4 MILE. THIS FOG IS LIKELY TO PERSIST WELL INTO THE MORNING BEFORE BEGINNING TO THIN. MARINERS ARE URGED TO USE ALL DUE CAUTION WHILE NAVIGATING IN DENSE FOG. REDUCE YOUR SPEED...AND KEEP A LOOKOUT FOR OTHER VESSELS... BUOYS...AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON. IF NOT EQUIPPED WITH RADAR...YOU SHOULD CONSIDER SEEKING SAFE HARBOR. $$ MPD
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this marine weather statement went out at Jul 10, 7:42 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 10, 7:42 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 742 PM EDT TUE JUL 10 2007 .SYNOPSIS... A VERY WARM AND HUMID AIR MASS WILL REMAIN OVER OUR REGION DURING TONIGHT AND WEDNESDAY. A COLD FRONT EXTENDED FROM THE WESTERN GREAT LAKES TO THE CENTRAL PLAINS THIS AFTERNOON. THE FRONT WILL MOVE TO THE EAST AND IT SHOULD REACH OUR REGION ON WEDNESDAY NIGHT. SOMEWHAT COOLER AND LESS HUMID AIR WILL BUILD IN FROM THE WEST BEHIND THE FRONT FOR THURSDAY AND THURSDAY NIGHT. ANOTHER COLD FRONT FROM THE NORTHWEST IS FORECAST TO ARRIVE LATE ON FRIDAY WITH WEAK HIGH PRESSURE EXPECTED TO FOLLOW FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A TROPICAL AIRMASS COVERS THE REGION. THE TSTMS THAT POPPED UP IN THE AFTN HAVE MOVE OUT OR DISSIPATED. THEREFORE, VERY LITTLE ADDITIONAL PCPN IS EXPECTED TONIGHT. HOWEVER, THERE IS A WEAK SHORT WAVE MOVING THROUGH FROM THE WEST LATER TONIGHT. CONSIDERING ALL THE MOISTURE IN PLACE, I WOULD NOT BE SURPRISED TO SEE AN ISOLATED TSTM POP UP, THEREFORE A SLIGHT CHANCE FOR A TSTM HAS BEEN KEPT THROUGH THE NIGHTTIME HOURS. THE FOG BANK THAT WAS OFF THE COAST SEEMS TO BE STAYING OFFSHORE. WITH THE WINDS NOW AROUND TO SSW, ANY GRADIENT WINDS SHOULD KEEP THE FOG OVER THE WATER. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... WHILE IT WILL REMAIN HUMID ON WEDNESDAY, TEMPS WILL BE ABOUT 5 DEGREES LOWER THAN THOSE OF TODAY. AS A RESULT, THERE SHOULD BE NO NEED FOR ANY ADDITIONAL EXCESSIVE HEAT WARNINGS OR HEAT ADVISORIES. WELL CONTINUE TO MENTION SHOWERS AND TSTMS FROM WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT, OUT AHEAD OF THE APPROACHING COLD FRONT. THE STORM PREDICTION CENTER CONTINUES TO KEEP EASTERN PENNSYLVANIA AND MOST OF NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND IN ITS SLIGHT RISK AREA FOR SEVERE WEATHER FOR WEDNESDAY INTO WEDNESDAY NIGHT. THE GUIDANCE IS BEING A LITTLE MORE AGGRESSIVE WITH THE COLD FRONT AS IT PASSES THROUGH OUR REGION LATE ON WEDNESDAY NIGHT. EARLIER MODEL RUNS SUGGESTED THAT IT WOULD DECELERATE. HOWEVER, IT NOW LOOKS AS THOUGH IT WILL PUSH ENTIRELY THROUGH OUR REGION, ALLOWING FOR A MOSTLY SUNNY DAY FOR THURSDAY AND A MOSTLY CLEAR SKY FOR THURSDAY NIGHT. ANOTHER MID LEVEL SHORT WAVE AND ASSOCIATED SURFACE COLD FRONT ARE FORECAST TO ROTATE DOWN THROUGH OUR REGION LATE ON FRIDAY. WEVE INTRODUCED CHANCE POPS FOR THAT TIME PERIOD. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A RIDGE IN THE WEST AND TROUGH IN THE EAST PATTERN WILL DEVELOP AND HOLD THROUGH THE WEEKEND. THE PATTERN IS ANTICIPATED TO BECOME A LITTLE LESS AMPLIFIED AS WE GO INTO THE BEGINNING OF THE NEW WEEK. FRIDAYS COLD FRONT IS FORECAST TO MOVE TO THE EAST AND SOUTH OF OUR REGION ON FRIDAY NIGHT. WEAK HIGH PRESSURE SHOULD FOLLOW FOR THE WEEKEND BEFORE ANOTHER FRONT APPROACHES LATE ON SUNDAY. THE NEXT COLD FRONT IS FORECAST TO ARRIVE ON SUNDAY NIGHT BEFORE STALLING OVER THE REGION DURING THE EARLY PART OF THE NEW WEEK. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... WITH A TROPICAL AIRMASS IN PLACE, VSBYS HAVE IMPROVED IN MOST AREAS. HOWEVER, WITH SO MUCH MOISTURE AROUND, ANY COOLING TONIGHT WILL ALLOW SOME LIFT FOG AND HAZE TO FORM LATE TONIGHT. MOST AREAS SHOULD STAY IN THE 3-5 NM RANGE ALTHOUGH SOME IFR FOG CANNOT BE RULED OUT. FOR WED...VFR CONDITIONS SHOULD REDEVELOP IN THE MORNING WITH DAYTIME HEATING. HOWEVER, AS THE FRONT APPROACHES FROM THE NW, IT SHOULD GET HAZY ONCE AGAIN AND TSTMS ARE FORECAST TO DEVELOP AGAIN MAINLY DURING THE AFTN HRS. ANY TSTMS COULD HAVE GUSTY WINDS, HEAVY RAINS AND LOCALIZED IFR CONDITIONS. THE OUTLOOK BEYOND 00Z THURSDAY...SOME TSTMS COULD LINGER INTO WED NIGHT. THEN DRIER AIR SHOULD RETURN FROM THE NW. THERE IS ANOTHER CHANCE OF SHOWRES AND TSTMS FRIDAY AFTERNOON AND EVENING WITH ANOTHER COLD FRONT, ALBEIT WEAK. && .MARINE... CONDITIONS APPEAR TO REMAIN BELOW SMALL CRAFT ADVISORY STANDARDS THROUGH THE FORECAST PERIOD. THE APPROACHING COLD FRONT IS A LITTLE FASTER, FORECAST TO MOVE THROUGH THE COASTAL WATERS LATE WEDNESDAY NIGHT. WAVES LOOK LIKE THEY WILL BUILD TO ABOUT 4 FEET IN THE IMMEDIATE POST-FRONTAL ENVIRONMENT THURSDAY MORNING AND MIDDAY. OTHERWISE, WE HAVE LOST THE APPEARANCE OF AN ONSHORE FLOW OVER THE WEEKEND, AS THE SECONDARY FRONT FRIDAY SHEARS NORTHEASTWARD AND THE WEAK FLOW IS OVERTAKEN BY ANOTHER BERMUDA HIGH-ISH REGIME DURING SATURDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DI NEAR TERM...RNS SHORT TERM...DI LONG TERM...DI AVIATION...RNS
Hazardous weather outlook, Jul 10, 6:00 PM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 600 PM EDT TUE JUL 10 2007 NJZ001-007>010-012-013-020-027-PAZ054-055-060>062-111100- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 600 PM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL AND POTENTIALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS PUT THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE PERIOD FROM LATE WEDNESDAY INTO WEDNESDAY NIGHT. DAMAGING WINDS WOULD BE THE MAIN THREAT, BUT HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING ALSO ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-MDZ008-012-015-019-020-NJZ016-021-022-111100- KENT DE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND- ATLANTIC- 600 PM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL AND POTENTIALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS PUT THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE PERIOD FROM LATE WEDNESDAY INTO WEDNESDAY NIGHT. DAMAGING WINDS WOULD BE THE MAIN THREAT, BUT HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING ALSO ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-111100- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 600 PM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL AND POTENTIALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS PUT THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE PERIOD FROM LATE WEDNESDAY INTO WEDNESDAY NIGHT. DAMAGING WINDS WOULD BE THE MAIN THREAT, BUT HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING ALSO ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-111100- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 600 PM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WITH LOCALLY GUSTY WINDS AND HEAVY DOWNPOURS ARE POSSIBLE WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-NJZ023-111100- INLAND SUSSEX-CAPE MAY- 600 PM EDT TUE JUL 10 2007 .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL AND POTENTIALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WITH LOCALLY GUSTY WINDS AND HEAVY DOWNPOURS ARE POSSIBLE WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-111100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 600 PM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS PUT THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY NIGHT. DAMAGING WINDS WOULD BE THE MAIN THREAT. LOCALIZED HEAVY DOWNPOURS ALSO ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-111100- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 600 PM EDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WITH LOCALIZED GUSTY WINDS AND HEAVY DOWNPOURS ARE POSSIBLE WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 10, 5:31 PM EDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 531 PM EDT TUE JUL 10 2007 NJZ007-009-PAZ062-069-102230- BUCKS-HUNTERDON-NORTHAMPTON-WARREN- 531 PM EDT TUE JUL 10 2007 ...STRONG THUNDERSTORMS WILL AFFECT NORTHERN BUCKS...HUNTERDON... NORTHAMPTON AND WARREN COUNTIES... AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF BETHLEHEM...MOVING NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR RIEGELSVILLE AROUND 530 PM...MILFORD...FRENCHTOWN AROUND 545 PM...BLOOMSBURY... ALPHA AROUND 600 PM...HAMPTON...BRASS CASTLE AROUND 615 PM... WASHINGTON AND OXFORD AROUND 630 PM. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: AMC
Local storm report, Jul 10, 5:34 PM EDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
534 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM LIGHTNING 4 ENE GLASSBORO 39.72N 75.04W
07/10/2007 GLOUCESTER NJ COUNTY OFFICIAL
5 HOMES STRUCK BY LIGHTNING IN WASHINGTON TOWNSHIP, AND A
SHED HIT BY LIGHTNING IN FRANKLIN TOWNSHIP WITH SEVERAL
FIRES AS A RESULT. A HOME ON JACQUELINE PLACE HAD ITS
CHIMNEY STRUCK BY LIGHTNING CAUSING SIGNIFICANT DAMAGE.
WIRES WERE ALSO DOWNED BY LIGHTNING CAUSING TRAFFIC LIGHT
OUTAGES, ESPECIALLY ON THE BLUEHORSE PIKE. NUMEROUS BRUSH
FIRES WERE SPARKED BY THE LIGHTNING.
0117 PM TSTM WND DMG 4 SE GLASSBORO 39.66N 75.05W
07/10/2007 GLOUCESTER NJ COUNTY OFFICIAL
TREES KNOCKED DOWN ALONG ROUTE 659 NEAR ROUTE 538 IN
FRANKLIN TOWNSHIP. SOME TREES WERE ALSO DOWNED ALONG BLUE
BELL ROAD AND CORKERY ROAD IN MONROE TOWNSHIP.
0228 PM TSTM WND DMG 9 SSW LEISURETOWNE 39.78N 74.77W
07/10/2007 BURLINGTON NJ TRAINED SPOTTER
TREES AND WIRES KNOCKED DOWN IN SHAMONG TOWNSHIP. ONE
TREE WAS KNOCKED DOWN ONTO A VEHICLE.
0235 PM HAIL HAMMONTON 39.65N 74.77W
07/10/2007 E0.50 INCH ATLANTIC NJ CO-OP OBSERVER
PEA TO MARBLE SIZE HAIL REPORTED IN HAMMONTON.
0235 PM TSTM WND GST HAMMONTON 39.65N 74.77W
07/10/2007 M45.00 MPH ATLANTIC NJ CO-OP OBSERVER
A 45 MPH THUNDERSTORM WIND GUST WAS MEASURED IN
HAMMONTON.
0305 PM LIGHTNING HAMMONTON 39.65N 74.77W
07/10/2007 ATLANTIC NJ CO-OP OBSERVER
LIGHTNING KNOCKED DOWN WIRES IN HAMMONTON.
0318 PM FLOOD HAMMONTON 39.65N 74.77W
07/10/2007 ATLANTIC NJ CO-OP OBSERVER
FLOODING REPORTED ON SOME SECONDARY ROADS AND ROUTE 54 IN
THE HAMMONTON AREA.
0347 PM TSTM WND GST QUEEN ANNE 38.92N 75.95W
07/10/2007 E55.00 MPH TALBOT MD PUBLIC
A 55 MPH THUNDERSTORM WIND GUST WAS REPORTED IN QUEEN
ANNE.
0355 PM HAIL 3 WSW BROOKSIDE 39.65N 75.77W
07/10/2007 E0.25 INCH NEW CASTLE DE TRAINED SPOTTER
HAIL TO PEA SIZE REPORTED IN SOUTHWESTERN NEWARK.
0355 PM HAIL DENTON 38.88N 75.82W
07/10/2007 E0.75 INCH CAROLINE MD TRAINED SPOTTER
PENNY SIZE HAIL REPORTED 1 MILE NORTH OF DENTON.
0405 PM TSTM WND DMG 4 SE MOUNTAINHOME 41.13N 75.22W
07/10/2007 MONROE PA EMERGENCY MNGR
TREES KNOCKED DOWN IN PRICE TOWNSHIP.
0410 PM HAIL GREENSBORO 38.98N 75.81W
07/10/2007 E0.75 INCH CAROLINE MD TRAINED SPOTTER
HAIL UP TO THE SIZE OF PENNIES WAS REPORTED IN
GREENSBORO.
0523 PM TSTM WND GST ALLENTOWN 40.60N 75.48W
07/10/2007 M54.00 MPH LEHIGH PA ASOS
A 54 MPH THUNDERSTORM WIND GUST WAS MEASURED AT THE
LEHIGH VALLEY INTERNATIONAL AIRPORT IN ALLENTOWN.
&&
GORSE/HAYSLocal storm report, Jul 10, 5:40 PM EDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
540 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM LIGHTNING 4 ENE GLASSBORO 39.72N 75.04W
07/10/2007 GLOUCESTER NJ COUNTY OFFICIAL
5 HOMES STRUCK BY LIGHTNING IN WASHINGTON TOWNSHIP, AND A
SHED HIT BY LIGHTNING IN FRANKLIN TOWNSHIP WITH SEVERAL
FIRES AS A RESULT. A HOME ON JACQUELINE PLACE HAD ITS
CHIMNEY STRUCK BY LIGHTNING CAUSING SIGNIFICANT DAMAGE.
WIRES WERE ALSO DOWNED BY LIGHTNING CAUSING TRAFFIC LIGHT
OUTAGES, ESPECIALLY ON THE BLUEHORSE PIKE. NUMEROUS BRUSH
FIRES WERE SPARKED BY THE LIGHTNING.
0117 PM TSTM WND DMG 4 SE GLASSBORO 39.66N 75.05W
07/10/2007 GLOUCESTER NJ COUNTY OFFICIAL
TREES KNOCKED DOWN ALONG ROUTE 659 NEAR ROUTE 538 IN
FRANKLIN TOWNSHIP. SOME TREES WERE ALSO DOWNED ALONG BLUE
BELL ROAD AND CORKERY ROAD IN MONROE TOWNSHIP.
0228 PM TSTM WND DMG 9 SSW LEISURETOWNE 39.78N 74.77W
07/10/2007 BURLINGTON NJ TRAINED SPOTTER
TREES AND WIRES KNOCKED DOWN IN SHAMONG TOWNSHIP. ONE
TREE WAS KNOCKED DOWN ONTO A VEHICLE.
0235 PM HAIL HAMMONTON 39.65N 74.77W
07/10/2007 E0.50 INCH ATLANTIC NJ CO-OP OBSERVER
PEA TO MARBLE SIZE HAIL REPORTED IN HAMMONTON.
0235 PM TSTM WND GST HAMMONTON 39.65N 74.77W
07/10/2007 M45.00 MPH ATLANTIC NJ CO-OP OBSERVER
A 45 MPH THUNDERSTORM WIND GUST WAS MEASURED IN
HAMMONTON.
0305 PM LIGHTNING HAMMONTON 39.65N 74.77W
07/10/2007 ATLANTIC NJ CO-OP OBSERVER
LIGHTNING KNOCKED DOWN WIRES IN HAMMONTON.
0318 PM FLOOD HAMMONTON 39.65N 74.77W
07/10/2007 ATLANTIC NJ CO-OP OBSERVER
FLOODING REPORTED ON SOME SECONDARY ROADS AND ROUTE 54 IN
THE HAMMONTON AREA.
0347 PM TSTM WND GST QUEEN ANNE 38.92N 75.95W
07/10/2007 E55.00 MPH TALBOT MD PUBLIC
A 55 MPH THUNDERSTORM WIND GUST WAS REPORTED IN QUEEN
ANNE.
0355 PM HAIL 3 WSW BROOKSIDE 39.65N 75.77W
07/10/2007 E0.25 INCH NEW CASTLE DE TRAINED SPOTTER
HAIL TO PEA SIZE REPORTED IN SOUTHWESTERN NEWARK.
0355 PM HAIL DENTON 38.88N 75.82W
07/10/2007 E0.75 INCH CAROLINE MD TRAINED SPOTTER
PENNY SIZE HAIL REPORTED 1 MILE NORTH OF DENTON.
0405 PM TSTM WND DMG 4 SE MOUNTAINHOME 41.13N 75.22W
07/10/2007 MONROE PA EMERGENCY MNGR
TREES KNOCKED DOWN IN PRICE TOWNSHIP.
0410 PM HAIL GREENSBORO 38.98N 75.81W
07/10/2007 E0.75 INCH CAROLINE MD TRAINED SPOTTER
HAIL UP TO THE SIZE OF PENNIES WAS REPORTED IN
GREENSBORO.
0525 PM TSTM WND GST ALLENTOWN 40.60N 75.48W
07/10/2007 M59.00 MPH LEHIGH PA ASOS
A 59 MPH THUNDERSTORM WIND GUST WAS MEASURED AT THE
LEHIGH VALLEY INTERNATIONAL AIRPORT IN ALLENTOWN.
&&
GORSE/HAYSSpecial weather statement, Jul 10, 6:27 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 627 PM EDT TUE JUL 10 2007 NJZ001-007-008-010-102330- MORRIS-SOMERSET-SUSSEX-WARREN- 627 PM EDT TUE JUL 10 2007 ...A STRONG THUNDERSTORM WILL AFFECT MORRIS...SOMERSET...SUSSEX AND WARREN COUNTIES... AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 28 MILES NORTHEAST OF BETHLEHEM...MOVING NORTH AT 30 MPH. THE THUNDERSTORM WILL BE NEAR ANDOVER...BLAIRSTOWN AROUND 645 PM...CRANDON LAKES...NEWTON AROUND 700 PM...BRANCHVILLE AND SUSSEX AROUND 715 PM. OTHER STORMS WILL BE MOVING NORTH ACROSS PARTS OF NORTHWEST NEW JERSEY. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. FORECASTER: AMC
Local storm report, Jul 10, 6:35 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
635 PM EDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM LIGHTNING 4 ENE GLASSBORO 39.72N 75.04W
07/10/2007 GLOUCESTER NJ COUNTY OFFICIAL
5 HOMES STRUCK BY LIGHTNING IN WASHINGTON TOWNSHIP, AND A
SHED HIT BY LIGHTNING IN FRANKLIN TOWNSHIP WITH SEVERAL
FIRES AS A RESULT. A HOME ON JACQUELINE PLACE HAD ITS
CHIMNEY STRUCK BY LIGHTNING CAUSING SIGNIFICANT DAMAGE.
WIRES WERE ALSO DOWNED BY LIGHTNING CAUSING TRAFFIC LIGHT
OUTAGES, ESPECIALLY ON THE BLUEHORSE PIKE. NUMEROUS BRUSH
FIRES WERE SPARKED BY THE LIGHTNING.
0117 PM TSTM WND DMG 4 SE GLASSBORO 39.66N 75.05W
07/10/2007 GLOUCESTER NJ COUNTY OFFICIAL
TREES KNOCKED DOWN ALONG ROUTE 659 NEAR ROUTE 538 IN
FRANKLIN TOWNSHIP. SOME TREES WERE ALSO DOWNED ALONG BLUE
BELL ROAD AND CORKERY ROAD IN MONROE TOWNSHIP.
0228 PM TSTM WND DMG 9 SSW LEISURETOWNE 39.78N 74.77W
07/10/2007 BURLINGTON NJ TRAINED SPOTTER
TREES AND WIRES KNOCKED DOWN IN SHAMONG TOWNSHIP. ONE
TREE WAS KNOCKED DOWN ONTO A VEHICLE.
0235 PM HAIL HAMMONTON 39.65N 74.77W
07/10/2007 E0.50 INCH ATLANTIC NJ CO-OP OBSERVER
PEA TO MARBLE SIZE HAIL REPORTED IN HAMMONTON.
0235 PM TSTM WND GST HAMMONTON 39.65N 74.77W
07/10/2007 M45.00 MPH ATLANTIC NJ CO-OP OBSERVER
A 45 MPH THUNDERSTORM WIND GUST WAS MEASURED IN
HAMMONTON.
0305 PM LIGHTNING HAMMONTON 39.65N 74.77W
07/10/2007 ATLANTIC NJ CO-OP OBSERVER
LIGHTNING KNOCKED DOWN WIRES IN HAMMONTON.
0318 PM FLOOD HAMMONTON 39.65N 74.77W
07/10/2007 ATLANTIC NJ CO-OP OBSERVER
FLOODING REPORTED ON SOME SECONDARY ROADS AND ROUTE 54 IN
THE HAMMONTON AREA.
0347 PM TSTM WND GST QUEEN ANNE 38.92N 75.95W
07/10/2007 E55.00 MPH TALBOT MD PUBLIC
A 55 MPH THUNDERSTORM WIND GUST WAS REPORTED IN QUEEN
ANNE.
0355 PM HAIL 3 WSW BROOKSIDE 39.65N 75.77W
07/10/2007 E0.25 INCH NEW CASTLE DE TRAINED SPOTTER
HAIL TO PEA SIZE REPORTED IN SOUTHWESTERN NEWARK.
0355 PM HAIL DENTON 38.88N 75.82W
07/10/2007 E0.75 INCH CAROLINE MD TRAINED SPOTTER
PENNY SIZE HAIL REPORTED 1 MILE NORTH OF DENTON.
0405 PM TSTM WND DMG 4 SE MOUNTAINHOME 41.13N 75.22W
07/10/2007 MONROE PA EMERGENCY MNGR
TREES KNOCKED DOWN IN PRICE TOWNSHIP.
0410 PM HAIL GREENSBORO 38.98N 75.81W
07/10/2007 E0.75 INCH CAROLINE MD TRAINED SPOTTER
HAIL UP TO THE SIZE OF PENNIES WAS REPORTED IN
GREENSBORO.
0525 PM TSTM WND GST ALLENTOWN 40.60N 75.48W
07/10/2007 M59.00 MPH LEHIGH PA ASOS
A 59 MPH THUNDERSTORM WIND GUST WAS MEASURED AT THE
LEHIGH VALLEY INTERNATIONAL AIRPORT IN ALLENTOWN.
0530 PM TSTM WND DMG EASTON 40.69N 75.22W
07/10/2007 NORTHAMPTON PA EMERGENCY MNGR
SEVERAL TREES AND WIRES WERE KNOCKED DOWN IN FORKS
TOWNSHIP AND PALMER TOWNSHIP. REPORT WAS RELAYED BY PEMA
AND LOCAL MEDIA.
&&
GORSE/HAYSSpecial weather statement, Jul 10, 9:44 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 944 PM EDT TUE JUL 10 2007 DEZ003-004-NJZ013-014-020-022>027-111000- INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH- OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...GEORGETOWN...REHOBOTH BEACH... FREEHOLD...SANDY HOOK...JACKSON...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST 944 PM EDT TUE JUL 10 2007 ...AREAS OF FOG TONIGHT IN SOUTHERN NEW JERSEY AND DELAWARE... FOG FROM OVER THE OCEAN HAS MOVED INTO THE COASTAL AREAS OF NEW JERSEY AND DELAWARE. THE FOG WILL CONTINUE TO FARTHER INLAND OVERNIGHT WITH VISIBILITIES DROPPING TO 1/2 MILE OR LESS. MOTORISTS SHOULD BE AWARE THAT FOG CAN FORM RAPIDLY, ESPECIALLY IF THE MOTORISTS ARE HEADED TO THE EASTERN PARTS OF NEW JERSEY OR DELAWARE. ANYONE TRAVELING ON THE GARDEN STATE PARKWAY AS WELL AS ROUTE 9 IN NEW JERSEY SHOULD BE PREPARED FOR LOW VISIBILITIES. MOTORISTS SHOULD SLOW DOWN AND ALLOW EXTRA DISTANCE BETWEEN THEMSELVES AND VEHICLES IN FROM OF THEM DUE TO THE LIKELIHOOD THAT THE VISIBILITY WILL LOWER QUICKLY. RNS
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 3:07 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 38 min |
| Jul 11, 3:32 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris | 43 min |
| Jul 11, 5:17 PM EDT | Marine Weather Statement | PHI | 3 hr | |
| Jul 11, 6:57 PM EDT | Special Marine Warning | PHI | 48 min |
Nearby
Marine Weather Statements in New Jersey, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.